Asymptotic behavior of the Gerber–Shiu discounted penalty function in the Erlang(2) risk process with subexponential claims
Articles
Jelena Kočetova
Vilnius University, Lithuania
Jonas Šiaulys
Vilnius University, Lithuania
Published 2011-07-25
https://doi.org/10.15388/NA.16.3.14095
PDF

Keywords

Gerber–Shiu discounted penalty function
subexponential claim size
, defective renewal equation

How to Cite

Kočetova J. and Šiaulys J. (2011) “Asymptotic behavior of the Gerber–Shiu discounted penalty function in the Erlang(2) risk process with subexponential claims”, Nonlinear Analysis: Modelling and Control, 16(3), pp. 315-331. doi: 10.15388/NA.16.3.14095.

Abstract

We investigate the asymptotic behavior of the Gerber–Shiu discounted penalty function ɸ(u) = E(e−δT 1{T <∞}U(0) = u), where T denotes the time to ruin in the Erlang(2) risk process. We obtain an asymptotic expression for the discounted penalty function when claim sizes are subexponentially distributed.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy